- -

The Jordan curve theorem in the Khalimsky plane

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The Jordan curve theorem in the Khalimsky plane

Show full item record

Bouassida, E. (2008). The Jordan curve theorem in the Khalimsky plane. Applied General Topology. 9(2):253-262. doi:10.4995/agt.2008.1805.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86441

Files in this item

Item Metadata

Title: The Jordan curve theorem in the Khalimsky plane
Author:
Issued date:
Abstract:
[EN] The connectivity in Alexandroff topological spaces is equivalent to the path connectivity. This fact gets some specific properties to Z2, equipped with the Khalimsky topology. This allows a sufficiently precise ...[+]
Subjects: Topological space , Alexandroff topology , Khalimsky topology , Simple closed curve , Jordan curve theorem
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2008.1805
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2008.1805
Type: Artículo

This item appears in the following Collection(s)

Show full item record